Journal article icon

Journal article

RATIONAL NUMBER AND PROPORTIONAL REASONING: USING INTENSIVE QUANTITIES TO PROMOTE ACHIEVEMENT IN MATHEMATICS AND SCIENCE

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, SSD, Education
Journal:
International Journal of Science and Mathematics Education
Pages:
1-27
Publication date:
2010
ISSN:
1573-1774
URN:
uuid:12aae421-9113-454d-ae0b-6896cc2e7e20
Source identifiers:
103541
Local pid:
pubs:103541

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP